Alert archive / Iowa / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 155, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jul 19, 2017, 7:03 PM CDT for 5 counties in Iowa. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2017, 7:03 PM CDT (00:03 UTC)
- Expired
- Jul 19, 2017, 8:00 PM CDT
- In force
- 57 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Delaware County, IA, Dubuque County, IA, Jackson County, IA, Jones County, IA, Linn County, IA
The radar
The Quad Cities radar (KDVN), 79 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 7:38 PM CDT | TSTM WND DMG | Ese Maquoketa, IA | ESTIMATED AROUND 40 MPH WITH 1.5 INCH DIAMETER BRANCHES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 5:45 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.1 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1032 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1506 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
193
WUUS53 KDVN 200003
SVRDVN
IAC055-061-097-105-113-200100-
/O.NEW.KDVN.SV.W.0155.170720T0003Z-170720T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
703 PM CDT WED JUL 19 2017
The National Weather Service in the Quad Cities has issued a
* Severe Thunderstorm Warning for...
Jackson County in east central Iowa...
Dubuque County in northeastern Iowa...
Jones County in east central Iowa...
Southeastern Delaware County in northeastern Iowa...
Northeastern Linn County in east central Iowa...
* Until 800 PM CDT
* At 702 PM CDT, severe thunderstorms were located along a line
extending from near Asbury to near Cascade to near Ryan, moving
south at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Dubuque, Maquoketa, Anamosa, Manchester, Asbury, Dyersville,
Monticello, Cascade, Epworth, Farley, Peosta, Earlville, Olin,
Hopkinton, Wyoming, Oxford Junction, Delhi, Andrew, New Vienna and
Worthington.
If you are at Monticello Fairgrounds you should seek safe shelter
immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4251 9064 4248 9066 4245 9061 4203 9043
4203 9090 4196 9090 4195 9097 4196 9134
4248 9150 4255 9110 4256 9066
TIME...MOT...LOC 0002Z 355DEG 31KT 4246 9074 4234 9104 4236 9144
HAIL...<.75IN
WIND...60MPH
$$
ERVIN5 follow-up statements
578
WWUS53 KDVN 200019
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
719 PM CDT WED JUL 19 2017
IAC055-061-097-105-113-200100-
/O.CON.KDVN.SV.W.0155.000000T0000Z-170720T0100Z/
Jackson IA-Dubuque IA-Jones IA-Delaware IA-Linn IA-
719 PM CDT WED JUL 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR JACKSON...DUBUQUE...JONES...SOUTHEASTERN DELAWARE AND
NORTHEASTERN LINN COUNTIES...
At 719 PM CDT, severe thunderstorms were located along a line
extending from La Motte to near Cascade to near Prairieburg, moving
south at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Dubuque, Maquoketa, Anamosa, Manchester, Asbury, Dyersville,
Monticello, Cascade, Epworth, Farley, Peosta, Earlville, Olin,
Hopkinton, Wyoming, Oxford Junction, Delhi, Andrew, New Vienna and
Worthington.
If you are at Monticello Fairgrounds you should seek safe shelter
immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4251 9064 4248 9066 4245 9061 4203 9043
4203 9090 4196 9090 4195 9097 4196 9134
4248 9150 4255 9110 4256 9066
TIME...MOT...LOC 0019Z 339DEG 26KT 4229 9060 4227 9094 4225 9132
HAIL...<.75IN
WIND...60MPH
$$
ERVIN701
WWUS53 KDVN 200026
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
726 PM CDT WED JUL 19 2017
IAC055-061-097-105-113-200100-
/O.CON.KDVN.SV.W.0155.000000T0000Z-170720T0100Z/
Jackson IA-Dubuque IA-Jones IA-Delaware IA-Linn IA-
726 PM CDT WED JUL 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR JACKSON...SOUTHERN DUBUQUE...JONES...SOUTHEASTERN DELAWARE AND
NORTHEASTERN LINN COUNTIES...
At 725 PM CDT, severe thunderstorms were located along a line
extending from near La Motte to near Canton to Langworthy, moving
south at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Dubuque, Maquoketa, Anamosa, Manchester, Dyersville, Monticello,
Cascade, Epworth, Farley, Peosta, Earlville, Olin, Hopkinton,
Wyoming, Oxford Junction, Delhi, Andrew, Worthington, La Motte and
Martelle.
If you are at Monticello Fairgrounds you should seek safe shelter
immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4249 9067 4247 9065 4245 9061 4203 9043
4203 9090 4196 9090 4195 9097 4196 9134
4248 9150 4253 9122 4246 9084
TIME...MOT...LOC 0025Z 354DEG 31KT 4224 9059 4222 9093 4220 9124
HAIL...<.75IN
WIND...60MPH
$$
ERVIN214
WWUS53 KDVN 200033
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
733 PM CDT WED JUL 19 2017
IAC113-200043-
/O.CAN.KDVN.SV.W.0155.000000T0000Z-170720T0100Z/
Linn IA-
733 PM CDT WED JUL 19 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LINN COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until midnight CDT for
northeastern and east central Iowa.
LAT...LON 4249 9067 4247 9065 4245 9061 4203 9043
4203 9090 4196 9090 4195 9097 4198 9123
4238 9121 4245 9114 4246 9084
TIME...MOT...LOC 0033Z 353DEG 26KT 4224 9058 4222 9092 4221 9106
$$
IAC055-061-097-105-200100-
/O.CON.KDVN.SV.W.0155.000000T0000Z-170720T0100Z/
Jackson IA-Dubuque IA-Jones IA-Delaware IA-
733 PM CDT WED JUL 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR JACKSON...SOUTHERN DUBUQUE...JONES AND SOUTHEASTERN DELAWARE
COUNTIES...
At 733 PM CDT, severe thunderstorms were located along a line
extending from near La Motte to near Canton to 6 miles north of
Center Junction, moving south at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Dubuque, Maquoketa, Monticello, Cascade, Epworth, Farley, Peosta,
Olin, Wyoming, Oxford Junction, Andrew, Worthington, La Motte,
Onslow, Monmouth, Bernard, Center Junction, Zwingle, Nashville and
Fulton.
If you are at Monticello Fairgrounds you should seek safe shelter
immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4249 9067 4247 9065 4245 9061 4203 9043
4203 9090 4196 9090 4195 9097 4198 9123
4238 9121 4245 9114 4246 9084
TIME...MOT...LOC 0033Z 353DEG 26KT 4224 9058 4222 9092 4221 9106
HAIL...<.75IN
WIND...60MPH
$$
ERVIN098
WWUS53 KDVN 200040
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
740 PM CDT WED JUL 19 2017
IAC055-200050-
/O.CAN.KDVN.SV.W.0155.000000T0000Z-170720T0100Z/
Delaware IA-
740 PM CDT WED JUL 19 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DELAWARE COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until midnight CDT for
northeastern and east central Iowa.
LAT...LON 4247 9073 4247 9065 4245 9061 4203 9043
4203 9090 4198 9091 4197 9104 4199 9116
4221 9113 4238 9109 4243 9087
TIME...MOT...LOC 0040Z 355DEG 31KT 4218 9057 4216 9091 4215 9105
$$
IAC061-097-105-200100-
/O.CON.KDVN.SV.W.0155.000000T0000Z-170720T0100Z/
Jackson IA-Dubuque IA-Jones IA-
740 PM CDT WED JUL 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR JACKSON...SOUTHERN DUBUQUE AND EASTERN JONES COUNTIES...
At 740 PM CDT, severe thunderstorms were located along a line
extending from near Andrew to Canton to near Center Junction, moving
south at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Dubuque, Maquoketa, Cascade, Olin, Wyoming, Oxford Junction, Andrew,
La Motte, Onslow, Monmouth, Bernard, Center Junction, Zwingle,
Fulton, Hurstville, Nashville, Canton, Baldwin, Emeline and Otter
Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4247 9073 4247 9065 4245 9061 4203 9043
4203 9090 4198 9091 4197 9104 4199 9116
4221 9113 4238 9109 4243 9087
TIME...MOT...LOC 0040Z 355DEG 31KT 4218 9057 4216 9091 4215 9105
HAIL...<.75IN
WIND...60MPH
$$
ERVIN033
WWUS53 KDVN 200050
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
750 PM CDT WED JUL 19 2017
IAC061-097-105-200100-
/O.EXP.KDVN.SV.W.0155.000000T0000Z-170720T0100Z/
Jackson IA-Dubuque IA-Jones IA-
750 PM CDT WED JUL 19 2017
...THE SEVERE THUNDERSTORM WARNING FOR JACKSON...SOUTHERN DUBUQUE AND
EASTERN JONES COUNTIES WILL EXPIRE AT 800 PM CDT...
The storms which prompted the warning have weakened Therefore, the
warning will be allowed to expire. However gusty winds and heavy
rain are still possible with these thunderstorms.
A severe thunderstorm watch remains in effect until midnight CDT for
northeastern and east central Iowa.
LAT...LON 4247 9073 4247 9065 4245 9061 4203 9043
4203 9090 4198 9091 4197 9104 4199 9116
4221 9113 4238 9109 4243 9087
TIME...MOT...LOC 0050Z 355DEG 31KT 4209 9056 4207 9090 4206 9104
$$
ERVINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 6:41 PM CDT, 22 minutes earlier.
Area forecast discussion, Jul 19, 6:41 PM CDT, 22 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Quad Cities IA IL
641 PM CDT Wed Jul 19 2017
...AVIATION UPDATE...
.SYNOPSIS...
Issued at 300 PM CDT Wed Jul 19 2017
This afternoon temperatures ranged across the area from the upper
80s to the mid 90s. This resulted in heat indices ranging from near
100 to 110 across the area. A warm front extended across the area
and aided in pooling low level moisture across the area. To the NNW
a thunderstorm complex was slowly moving east southeast. This
complex is expected to be the main forecast concern in the short
term.
&&
.SHORT TERM...(This Evening through Thursday)
ISSUED AT 300 PM CDT Wed Jul 19 2017
Next 12 to 18 hours are forecast to be active with a couple rounds
of thunderstorms, some of which could be severe.
Main forecast concern in the short term are the chances for
thunderstorms this afternoon and overnight across the area. The
northern CWA is under an enhanced risk for severe weather. The
ongoing thunderstorm complex has accelerated with time and is
currently rooted in the boundary layer. The overall gradient in
CAPE and cap suggests that these storms will eventually turn south
and into our area late this afternoon. WPC QPF depicts this quite
well. The CAMs have been slow to catch onto this trend, but appears
to be trending that way as well. As these storms approach the area,
an upper level vort max is expected to accompany this storm. This
wave will increase deep layer shear and set the stage for severe
weather. Damaging winds and heavy rain will be the main threat for
the area. Low level shear is expected to increase tonight and could
lend itself to a tornado threat across the area.
Another wave is expected to initiate thunderstorms across the Dakotas
this afternoon and evening. As these storms grow upscale they are
expected to track ese as well. These storms could affect the area
near sunrise and could pose a severe wind, heavy rain and tornado
threat.
Thursday, the warm front is expected to remain across the area.
Showers and storms could be ongoing at the beginning of the day. Any
cloud cover from these storms could affect temperatures across the
area tomorrow. This could also affect overall heat index values
tomorrow. Regardless, it will be hot and humid across the area.
With the warm front across the area there is a chance for afternoon
thunderstorms. At this time, it appears that the limiting factor to
any thunderstorms would be a midlevel capping inversion in place.
.LONG TERM...(Thursday Night through Wednesday)
ISSUED AT 300 PM CDT Wed Jul 19 2017
Thursday Night through Saturday
Heat Headlines:
Expanded Excessive Heat Warning and Heat Advisory further north
approximately a tier of counties. Current sfc dewpoints are in
the lower to middle 70s across E Iowa/NW Illinois and could
occasionally reach the upper 70s through this week, which will
push afternoon heat indices over 100 F.
The Excessive Heat Warning now also includes Iowa City and the
Quad Cities Metro to name a few of the most populated areas. For
counties in the warning, we are either anticipating 4-5
days of peak heat indices of +100 F, or 2-3 consecutive days of
near or over 105 F. It's the long duration that increases the
susceptibility to heat related illnesses for people working or
spending time outside, or without access to air conditioning. The
cumulative effects of the heat begin to wear on the body.
The northern tier of the Heat Advisory (not including Bureau or
Putnam Counties) is set to expire Friday evening due to lower
confidence on upper 90s or near 100 F heat indices on Saturday as
a front begins working southward through E Iowa/NW Illinois. If
the forecast or conditions change, the advisory could simply be
extended.
Thunderstorm Chances:
No significant changes to the extended forecast regarding threat
for storms. E Iowa/NW Illinois is situated along the edge of the
capping inversion aloft that inhibits convective development, and
near the favorable 850mb baroclinic zone of upper teens to lower
20s (Celsius) for occasional rounds of mesoscale convective
systems. We continue to forecast a tight NE to SW PoP gradient
from 40-60% across the far N/NE to only 20% over the
south/southwest. However, the final track of these storm clusters
will depend on where convection forms on previous days, because
they will layout a low-level convergent boundary in their wake. It
is too early to know exactly where the sfc boundary will be
located from Thursday night through Saturday. As mentioned, the
best chances for storms are north of I-80, probably Friday and
Friday night.
High instability with +4000 J/kg MUCAPE and deep layer shear over
35 kts are supportive of a damaging wind threat, especially from
organized bowing structures - if they form. Additionally, high
PWATs near 2.00-2.25 inches translates to torrential rainfall
potential with 2-3 inches/hr possible and a risk for flash
flooding within the heaviest cores. Uttech
Sunday through Wednesday
ECMWF/GFS still similar in bringing a cold front across the CWA
on Saturday night and Sunday, accompanied by a slight chance for
showers or thunderstorms along and south of I-80. In the wake of
the front, much cooler temperatures and much less humidity will be
a welcomed relief early next week. The consensus model has highs
in the upper 70s far north to mid 80s south with lows in the mid
50s to lower 60s. Haase
&&
.AVIATION...(For the 00Z TAFS through 00Z Thursday Evening)
ISSUED AT 632 PM CDT Wed Jul 19 2017
High impact thunderstorm event ongoing for DBQ airport may evolve
south into CID and MLI later this evening as winds in excess of 50
kts. These storms will affect the area through the evening. There
is another chance for storms late tonight, however confidence is
low, so will leave those out of the TAFs. Otherwise expect VFR
conditions and winds to shift to southwest to west later in the
period.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Heat Advisory until 8 PM CDT Friday for Benton-Clinton-Jones-
Linn.
Excessive Heat Warning until 8 PM CDT Saturday for Cedar-Des
Moines-Henry IA-Iowa-Jefferson-Johnson-Keokuk-Lee-Louisa-
Muscatine-Scott-Van Buren-Washington.
IL...Heat Advisory until 8 PM CDT Friday for Whiteside.
Excessive Heat Warning until 8 PM CDT Saturday for Hancock-
Henderson-Henry IL-McDonough-Mercer-Rock Island-Warren.
Heat Advisory until 8 PM CDT Saturday for Bureau-Putnam.
MO...Excessive Heat Warning until 8 PM CDT Saturday for Clark-
Scotland.
&&
SYNOPSIS...Gibbs
SHORT TERM...Gibbs
LONG TERM...Uttech/Haase
AVIATION...GibbsHazardous weather outlook, Jul 19, 1:13 PM CDT, 5 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 113 PM CDT Wed Jul 19 2017 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-201815- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 113 PM CDT Wed Jul 19 2017 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT Hot and humid conditions are expected to continue with heat index readings as high as 100 to 105. Heat advisories and heat warnings are in effect for portions of the outlook area beginning this afternoon. Thunderstorms are forecast late this afternoon and overnight. Two rounds are forecast. One for later this afternoon into the evening and then again late tonight. Some of these storms could become severe with damaging winds and heavy rains being the main threat. There is also a low chance for tornadoes, however confidence is low that this will occur. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY Thursday through Saturday...several rounds of thunderstorm complexes will push across portions of the outlook area, mainly along and north of Interstate 80. There is the potential for these storms to be severe with damaging winds and large hail. Torrential rainfall is likely with several inches of rain possible in a short time. This could lead to localized flash flooding. However, confidence is low on the timing and exact location of the thunderstorm complexes. Hot and humid conditions can be expected through Saturday. The hotter temperatures should generally occur near and south of Interstate 80. Temperatures are expected to push well into the 90s with dewpoints well into the 70s to around 80. This will soar heat index values to 100 to 106 almost every afternoon through Saturday. But cloud cover and storm outflow may bring temporary cool downs to the ambient temperatures, especially north of Interstate 80. An Excessive Heat Warning is in effect through Saturday for areas generally near and south of a line from Sigourney Iowa, to Wapello and Aledo Illinois. A Heat Advisory is in effect through Saturday generally for the counties along the Interstate 80 corridor. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this afternoon and overnight across east central Iowa and northwest Illinois.
In the hours before
Special weather statement, Jul 19, 2:09 PM CDT, 4 hours 54 minutes before
Special Weather Statement National Weather Service Quad Cities IA IL 209 PM CDT Wed Jul 19 2017 IAZ040>042-054-ILZ001-007-200000- Buchanan-Delaware-Dubuque-Jackson-Jo Daviess-Carroll- Including the cities of Independence, Manchester, Dubuque, Maquoketa, Galena, and Mount Carroll 209 PM CDT Wed Jul 19 2017 ...Very Humid into this Evening... High temperatures in the upper 80s combined with dewpoints in the middle 70s will lead to peak heat indices between 95 and 100 degrees into the early evening hours. If spending time outside today, be sure to drink plenty of water and take breaks in the shade. Also, never leave a child or pet unattended in a vehicle. Uttech
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 3:55 PM CDT | Flash Flood Watch | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Dubuque and 7 more | 41 hr |
| Jul 20, 5:43 PM CDT | Special Weather Statement | DVN | Henry | 32 min |
| Jul 20, 6:30 PM CDT | Special Weather Statement | DVN | Des Moines | 30 min |
| Jul 20, 6:56 PM CDT | Flash Flood Warning | DVN | Des Moines, Henry | 6 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.